# SDR DALA2024111110817

- Difficulty date: November 8, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 59,986 hours, 31,226 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3124 BIRD STRIKE ON LANDING 250 KTS. BIRD RIGHT SIDE OF RADOME. CORRECTIVE ACTION: R/R RADOME IAW A319 AMM 53-15 C/W POWER ASSURANCE CHECK IAW A319 AMM 71-00-00-00-710-008-A. ALL CHECKS GOOD A/C OK FOR SVC. (5447770)
